# SDR UPS04541895

- Difficulty date: February 6, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 21,030 hours, 14,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON FLOOR SHEAR WEB IN SEVERAL AREAS BETWEEN BS 334 TO BS 365 LBL 46 TO LBL 62 WL 208 (CP53-221-02.05-1I).  BS 351 LBL 46, BS 339 LBL 46 OUT OF LIMITS PER SRM 53-00-51 FIG 101.  FABRICATED DOUBLERS, FILLERS AND INSTALLED REPAIR PARTS.  ALL WORK DONE IAW SRM 51-70-13, 51-40-08, 51-40-02 AND SOPM 20-41-02.
